# SDR SWAA990670

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6554402262
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND WEB CRACKED AT BS 663.75, RBL 52, WL 177, RT MAIN LANDING GEAR WHEEL WELL.  REPAIRED WEB PER SWA RA NR 1-353-2052.
